# SDR DALA2023040602694

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 CORROSION INTERNAL STRUCTURE LOCATED FR46 TO FR47 BETWEEN -Y2462 AND -Y1959 IN PASSENGER CABIN. CORRECTIVE ACTION: REF ER/A 606776-14. (2706053)
